Open Access
Translator Disclaimer
Spring 1995 Remarks on Structure Theorems for $\omega_{1}$-Saturated Models
Tapani Hyttinen
Notre Dame J. Formal Logic 36(2): 269-278 (Spring 1995). DOI: 10.1305/ndjfl/1040248458

Abstract

We give a characterization for those stable theories whose $\omega_{1}$-saturated models have a "Shelah-style" structure theorem. We use this characterization to prove that if a theory is countable, stable, and 1-based without dop or didip, then its $\omega_{1}$-saturated models have a structure theorem. Prior to us, this is proved in a paper of Hart, Pillay, and Starchenko (in which they also count the number of models, which we do not do here). Some other remarks are also included.

Citation

Download Citation

Tapani Hyttinen. "Remarks on Structure Theorems for $\omega_{1}$-Saturated Models." Notre Dame J. Formal Logic 36 (2) 269 - 278, Spring 1995. https://doi.org/10.1305/ndjfl/1040248458

Information

Published: Spring 1995
First available in Project Euclid: 18 December 2002

zbMATH: 0854.03031
MathSciNet: MR1345748
Digital Object Identifier: 10.1305/ndjfl/1040248458

Subjects:
Primary: 03C50
Secondary: 03C45 , 03C52

Rights: Copyright © 1995 University of Notre Dame

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.36 • No. 2 • Spring 1995
Back to Top